# SDR ASAA2021100336168

- Difficulty date: October 3, 2021
- Submitted: October 5, 2021
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 50,827 hours, 15,087 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING CRUISE THE RIGHT FMC FAILED WITH VTK ON THE FO'S ND. AFTER A COUPLE OF MINUTES THE SYSTEM SELF CORRECTED, WITH NO ISSUES FOR THE REMAINDER OF THE FLIGHT. GROUNDED - YES. PERFORMED B737-800 FIM 34-61-TASK 836. CYCLED FMC C/B. NO DEFECT NOTED.
